# SDR DALA1018760921

- Difficulty date: August 8, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 57,350 hours, 44,522 cycles
- Engine: Pwa JT8D219
- Engine time: 54,030 hours, 41,308 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW RETURNED THE AIRCRAFT TO DEPARTURE AIRPORT DUE TO THE NR 1 ENGINE EXPERIENCING A COMPRESSOR STALL AND AN UNCOMMANDED SHUTDOWN.  MAINTENANCE REPORTED METAL IN THE TAILPIPE SO THE NR 1 ENGINE WAS REPLACED (2010-D0955) (DLM88102118).
